# SDR QXEA0002763

- Difficulty date: September 17, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRINGER 29 IS CHAFING AGAINST FRAME 16660, HERE IT PASSES THROUGH THE FRAME.  REPAIRED IAW FOKKER SRM 53-01-01 AND 51-10-04.
